CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Optimal rate of convergence for two classes of schemes to stochastic differential equations driven by fractional Brownian motions 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2021, 卷号: 41, 期号: 2, 页码: 1608-1638
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:28/0  |  Submit date:2021/10/26
fractional Brownian motion  strong convergence rate  Runge-Kutta method  simplified step-N Euler scheme  
Optimal strong convergence rate of a backward Euler type scheme for the Cox-Ingersoll-Ross model driven by fractional Brownian motion 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 5, 页码: 2675-2692
Authors:  Hong, Jialin;  Huang, Chuying;  Kamrani, Minoo;  Wang, Xu
Favorite  |  View/Download:44/0  |  Submit date:2020/06/30
Cox-Ingersoll-Ross model  Fractional Brownian motion  Backward Euler scheme  Optimal strong convergence rate  Malliavin calculus  
Optimal regularity of stochastic evolution equations in M-type 2 Banach space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 3, 页码: 1955-1971
Authors:  Hong, Jialin;  Huang, Chuying;  Liu, Zhihui
Favorite  |  View/Download:71/0  |  Submit date:2020/01/10
Stochastic evolution equation  Multiplicative noise  Well-posedness  Trajectory regularity  Factorization method  
Symplectic Runge-Kutta methods for Hamiltonian systems driven by Gaussian rough paths 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 129, 页码: 120-136
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Rough path  Hamiltonian system  Symplectic Runge-Kutta method  Implicit method  Pathwlse convergence rate